# SDR TAOA029611

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: BACP30F4
- Condition: Frozen Brg
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING, OUTBOARD FLAPS STOPPED AT 15 DEGREES.  COMPLIED WITH AOM ABONORMAL PROCEDURES, ON SECOND APPROACH ALL FLAPS WENT TO 30 DEGREE.  PROCEEDED TO MAKE NORMAL APPROACH AND LANDING.  UNABLE TO DUPLICATE CONDITION.  FOUND ONE RIGHT OUTBOARD FLAP POSITION CABLE PULLEY FROZEN AT BEARING.  REPLACED PULLEY, OPERATED FLAPS NUMEROUS TIMES, FLAP POSITION INDICATION AND OPERATION NORMAL.  (M)
